# SDR CA021118006

- Difficulty date: November 5, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Beech B300B350C
- Aircraft time: 2,514 hours
- Engine: Pwa PT6A60A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing
- Part number: A13311
- Condition: Leaking
- Location: Engine Filter
- Component: Filter Housing, Airborne, 1093890001
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-RUN WALK-A-ROUND, DISCOVERED FUEL LEAK ORIGINATING FROM AROUND THE BYPASS INDICATOR OF THE LT ENGINE PRIMARY FUEL FILTER ASSEMBLY. AS NO FIELD REPAIRS ARE ALLOWED, THE ENTIRE FILTER HOUSING ASSEMBLY WAS REPLACED WITH NEW. GROUND TESTS PERFORMED SATISFACTORY.
